# SDR DALA2021121607806

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 DENT FLOOR STRUCTURE CROSSBEAM FR30 BTW STR 38 LH/RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE CROSSBEAM PER A320 SRM 51-72-11 A320 SRM 51-42-11 AND A320 SRM 51-21-11. (2052314)
